EconPapers    
Economics at your fingertips  
 

Attractor for a Reaction-Diffusion System Modeling Cancer Network

Xueyong Chen, Jianwei Shen and Hongxian Zhou

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

A reaction-diffusion cancer network regulated by microRNA is considered in this paper. We study the asymptotic behavior of solution and show the existence of global uniformly bounded solution to the system in a bounded domain . Some estimates and asymptotic compactness of the solutions are proved. As a result, we establish the existence of the global attractor in and prove that the solution converges to stable steady states. These results can help to understand the dynamical character of cancer network and propose a new insight to study the mechanism of cancer. In the end, the numerical simulation shows that the analytical results agree with numerical simulation.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/420386.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/420386.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:420386

DOI: 10.1155/2014/420386

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:420386